# SDR M02095

- Difficulty date: June 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN CABIN WITH SMOKE DETECTOR ALARM.  NO SMOKE & FUMES SOURCE DETERMINED.  AFTER MECHANIC RAN UP ENGINES AND APU.  FUMES AND SMELL DISSIPATED.  NO FURTHER ACTION REQUIRED AND AIRCRAFT RETURNED TO SERVICE.
